# SDR ABXA20150724142

- Difficulty date: July 24, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T505084
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOUND CORRODED, AFT LOWER CARGO APPROX STATION 1263, RBL 42.0.  R & R ANGLE IAW SRM 51-40-02 PARA 7D & E.  CORRODED L2, PN 146T5050-84, PART NAME ANGLE, SN N/A, FS & BS FROM 1263 TO 1280, STRINGER & WS FROM STRINGER 33R, RBL 42.  ACFT WAS GNDED.
